# SDR 2005UALA01183

- Difficulty date: October 25, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 26,005 hours, 9,725 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THRU 7000 FT, HAD BURNING RUBBER SMELL AND ACRID FUMES IN THE FWD CABIN AREA AND THE COCKPIT.  INITIALLY SUSPECTED THERAPUETIC O2 CYCLINDER TO BE REASON FOR BURNING RUBBER SMELL.  THERAPUETIC O2 BOTTLE WAS REMOVED.  THE PSUS, SIDEWALL PANELS, O2 GENERATORS, UNDERSEATS.  NO DEFECTS FOUND.  OPERATED CABIN LIGHTS, VIDEO, GALLEY EQUIPMENT, RAN BOTH ENGINES AND OPERATED PACKS.  NO DEFECTS FOUND.  ACCOMPLISHED CIDS TEST ON PTP - NO DEFECTS FOUND.  WHEN AN O2 BOTTLE IS FIRED IT BECOMES COLD.  COULD NOT DUPLICATE BURNING RUBBER ODOR.
